Global Journal of Theoretical and Applied Mathematics Sciences

 

Volume 1, Number 3 (2011)

 

 

CONTENTS

 

 

Convergence of Hermite Interpolation
PP.115-118
Authors:Swarnima Bahadur

 

Study of Motion of Three Bodies with Numerical Results
PP.171-181
Authors:K. Ramesh and S.N. Hasan

 

Fixed Point Theorem in Fuzzy Metric Space using Occasionally Weakly Compatible
PP.183-194
Authors:R.S. Chandel and Rakesh Verma

 

αgs Sets in Cˇ ech Closure Spaces
PP.195-200
Authors:R. Gowri

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact